Translator Disclaimer
June 2012 Upper Bounds for the Arithmetical Ranks of Monomial Ideals
Pietro MONGELLI
Tokyo J. Math. 35(1): 23-34 (June 2012). DOI: 10.3836/tjm/1342701342

Abstract

We prove some generalization of a lemma by Schmitt and Vogel which yields the arithmetical rank in cases that could not be settled by the existing methods. Our results are based on divisibility conditions and exploit both combinatorial and linear algebraic considerations. They mainly apply to ideals generated by monomials.

Citation

Download Citation

Pietro MONGELLI. "Upper Bounds for the Arithmetical Ranks of Monomial Ideals." Tokyo J. Math. 35 (1) 23 - 34, June 2012. https://doi.org/10.3836/tjm/1342701342

Information

Published: June 2012
First available in Project Euclid: 19 July 2012

zbMATH: 1251.13003
MathSciNet: MR2977443
Digital Object Identifier: 10.3836/tjm/1342701342

Subjects:
Primary: 13A15
Secondary: 13F55

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.35 • No. 1 • June 2012
Back to Top